advertisement
Question
Posted by: Anna | 2010/04/09

ADHDude

Hi Doc, do you think that ADHDude is just making fun or is seeking attention or what? ''Aubrey'' who posted the thread ''Similar reaction to ADHDude'' is clearly the same person because the post is EXACTLY the same. He''s also posting on the CyberDoc section. Is there no way to block him because he''s clearly making a mockery of things and taking?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't think he is making fun of anyone, and maybe no seeking attention more than many others here. I suspect he is sincere and troubled, and worry that he may not have received the most accurate or useful diagnosis or treatment.
Its frustrating that while its clear to everyone else that he needs a fresh second opinion and better care, he seems reluctant to do this, and persists in recycling his original concerns, without moving forward.
His refusal to accept good advice, and repeatedly saying "you haven't helped me at all" suggests there is some answer he wants to get, which none of us can think of, and he will reject all other suggestions.
And just look how, in response to your comments, he simply reposted exactly the same message.
I think he really is unwell ( maybe not in the way he thinks ) and is in need of urgent assessment and treatment - but we can do nom more here.
If he persists, I will ask about having him blocked. Sorry ADHDude - see a different shrink and move forward, you're just spinning yoru wheels here

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Tanya | 2010/04/10

I see he''s posted the same thing in the pharmacist section now too.

Reply to Tanya
Posted by: SANITY | 2010/04/10

ADHDUDE WAS AMUSING OR INTERESTING FOR A WHILE. I THINK HE IS EITHER PSYCHO, OR NEEDS URGENT TREATMENT IN A FACILITY OR IS HAVING US ON. I AGREE HE IS WASTING YOUR SITE. PERHAPS HE IS ON DRUGS? I HAVE A 10 YR OLD SON WITH ADHD, SAD, GAD AND SEVERE OCD SO LETS FOCUS ON REAL ISSUES THAT CAN BE HELPED PLEASE

Reply to SANITY
Posted by: cybershrink | 2010/04/10

I don't think he is making fun of anyone, and maybe no seeking attention more than many others here. I suspect he is sincere and troubled, and worry that he may not have received the most accurate or useful diagnosis or treatment.
Its frustrating that while its clear to everyone else that he needs a fresh second opinion and better care, he seems reluctant to do this, and persists in recycling his original concerns, without moving forward.
His refusal to accept good advice, and repeatedly saying "you haven't helped me at all" suggests there is some answer he wants to get, which none of us can think of, and he will reject all other suggestions.
And just look how, in response to your comments, he simply reposted exactly the same message.
I think he really is unwell ( maybe not in the way he thinks ) and is in need of urgent assessment and treatment - but we can do nom more here.
If he persists, I will ask about having him blocked. Sorry ADHDude - see a different shrink and move forward, you're just spinning yoru wheels here

Reply to cybershrink
Posted by: Anna | 2010/04/09

You see CS check out his last paragraph and check out the last paragraph of his newest question- it''s the EXACT SAME. He''s just copying and pasting all the time. He''s making such a mockery of the help that is given here. I doubt he even has ADHD.

Reply to Anna
Posted by: ADHDude | 2010/04/09

After taking my morning dose of Ritalin I got a horrible over stimulated feeling where it actually felt like my mind was moving too fast for my environment. I looked all around the room and didn’  t know what to do with myself. It felt like a million thoughts shooting though my head and I got all confused and disorientated. It is very hard to explain. It was not panic because it was an adverse reaction. All my brain signals did not know what to do. It was one of the most awful experiences I have ever had. I have been on Ritalin for years and have never had this before. My concern is that this is going to happen each time I take them. I actually can’  t believe this is happening to me. There are many ways that the body can tell you that it is being poisoned and this was one of them. No one can find an answer to this because all our bodies are different and this is perhaps a way of my body saying STOP. Have you heard of Ritalin causing such a horrible reaction? Please doctor I need my Ritalin. It really helps me but I just cannot shake this horrible incident. My life is now over and will need an emergency detox. Which hospital will be able to help me? Will I be treated with dignity? I think this is the only option left for me. I dont have money for a good hospital od detox. You havent helped me at all

Reply to ADHDude

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement